MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5816
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for generator changeout procedure.During procedure, it was found that the pacemaker set screw was unable to be loosened.The corresponding lead was cut and capped during the procedure on (b)(6) 2023, so that the pacemaker could be explanted and replaced.Patient condition was stable.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18352520
Report Number2017865-2023-95016
Device Sequence Number12865716
Product Code DXY
UDI-Device Identifier05414734009553
UDI-Public05414734009553
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2011
Device Model Number5816
Device Lot Number2849183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL.; TENDRIL.
Patient Age64 YR
Patient SexMale
Patient Weight100 KG